# SDR HYIA20240718002

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: 402C0611
- Aircraft time: 39,655 hours, 38,317 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411021
- Part serial: C1326
- Condition: Broken
- Location: Lt Mlg
- Part time: 9,846 hours, 12,023 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT THE PILOT REPORTED THE LEFT MAIN LANDING GEAR AXLE BROKE. MAINTENANCE INSPECTED AND CONFIRMED THE AXLE WAS BROKEN, THE LOWER LEG AND AXLE WERE REPLACED WITH NO FURTHER ISSUES.
